BibTeX record journals/dm/LiL05

download as .bib file

@article{DBLP:journals/dm/LiL05,
  author    = {Zhaoxiang Li and
               Yanpei Liu},
  title     = {Chromatic sums of 2-edge-connected maps on the plane},
  journal   = {Discret. Math.},
  volume    = {296},
  number    = {2-3},
  pages     = {211--223},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.disc.2005.02.014},
  doi       = {10.1016/j.disc.2005.02.014},
  timestamp = {Fri, 12 Feb 2021 13:43:32 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/LiL05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics